BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2013 >
Volume 7 Number 2 >

Please use this identifier to cite or link to this item:

Title: Hausdorff Approximation of Functions Different from Zero at One Point - Implementation in Programming Environment Mathematica
Authors: Kyurkchiev, Nikolay
Andreev, Andrey
Keywords: Hausdorff Distance
Best Approximation
Issue Date: 2013
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 7, No 2, (2013), 135p-152p
Abstract: Moduli for numerical finding of the polynomial of the best Hausdorff approximation of the functions which differs from zero at just one point or having one jump and partially constant in programming environment MATHEMATICA are proposed. They are tested for practically important functions and the results are graphically illustrated. These moduli can be used for scientific research as well in teaching process of Approximation theory and its application.
Description: ACM Computing Classification System (1998): G.1.2.
ISSN: 1312-6555
Appears in Collections:Volume 7 Number 2

Files in This Item:

File Description SizeFormat
sjc-vol7-num2-2013-p135-p152.pdf147.52 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License